# SDR DALA2019030701585

- Difficulty date: March 6, 2019
- Submitted: March 11, 2019
- Operation: Air carrier
- Aircraft: N6707A
- Make and model: Boeing 757232
- Aircraft serial: 30395
- Aircraft time: 64,015 hours, 23,634 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6707 INITIAL INSPECTION: CORROSION ON SCUFF PLATE L2/R2 SUPPORTS (LWR SILL) FROM FS 680 TO 720 (FUS). CORRECTIVE ACTION: SUMMARY OF NRC 00248. LEVEL CORROSION 1. CORROSION ON SCUFF PLATE L2 SUPPORTS (LWR SILL) FROM FS 680 TO 720 WAS ATTENDED PER ERA 576120-14 REV. ORIGINAL. AND SUPPORTS ON R2 SCUFF PLATE LOWER SILL WERE REINSPECTED AND NO CORROSION FOUND PER SRM. (0973364)
